# SDR FDEA200907302847

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 7 T/E WEDGE TOP SKIN INTERNAL SURFACES FOUND WITH   CORROSION AS MARKED.  RT WING SLAT NR 7 REPAIRED IAW SRM 51-30-01 REV 97. REFER FORM 8130-3 TRACKING NR FA 2009/0327.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CITERIA.
